# SDR 2023FA0000530

- Difficulty date: September 10, 2023
- Submitted: September 10, 2023
- Operation: General aviation
- Aircraft: N671QS
- Make and model: Cessna 680A
- Aircraft serial: 0206
- Aircraft time: 4,330 hours, 2,864 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 693203531
- Part serial: NA
- Condition: Corroded
- Location: Zone 300
- Part time: 4,330 hours, 2,864 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH HORIZONTAL SKIN CORROSION AND SPLICE PLATE CORROSION
